# SDR SIMA20180102002

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 2,075 hours, 1,377 cycles
- System (JASC): 2701 · Control Column Section
- Part: Sensor
- Part number: 4259001001
- Part serial: TSC2548
- Condition: Failed
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEELS LIKE IT`S GRINDING FROM HALF NOSE DOWN TO FULL NOSE DOWN.  SMOOTH ON NOSE UP. ONLY ON CAPTAIN`S SIDE.  FOUND THE CONTROL COLUMN COMMAND POSITION SENSOR TO BE MAKING GRINDING NOISE AND VIBRATION.  REMOVED AND REPLACED THE CONTROL COLUMN COMAND POSITION SENDOR IAW AMM 27-33-01. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
